# SDR HNAA2013062600369

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 69,599 hours, 79,098 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Failed
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, LEFT TURNS ARE EXTREMELY DIFFICULT, FOUR TIMES MORE FORCE TO TURN LT THAN TO TURN RIGHT.  R & R LT INBD SPOILER ACTUATOR.  OPS CHECKED GOOD.
